Tingling And Cramps In The Feet And Hands After Taking DRUGS?

Illustration of Tingling And Cramps In The Feet And Hands After Taking DRUGS?
Illustration: Tingling And Cramps In The Feet And Hands After Taking DRUGS? cdn-prod.medicalnewstoday.com

In the afternoon, I would like to ask after taking the pulmonary tuberculosis medicine for almost 2 months my legs and hands are swollen, cramps are like squatting, myself, sitting down is very painful. Just take off my clothes, it’s hard to do this because my hands are really sore, I gave ibuprofen and vitamin B6 but it still doesn’t work like that. it really interferes with my activities because doing something has to be slow like walking or going up and down stairs too slowly … is there any medicine that can cure it? thanks for the doctor’s answer before-y …

1 Answer:

Hi.


TB is a disease that can infect several organs, such as the lungs, lymph nodes, bones, and the brain. TB requires a long treatment.


From the circumstances you are experiencing, if you often feel tingling and cramping in your feet and hands, then this may be due to a side effect of the TB medicine you are taking. TB drug is a drug combination of several drugs. The first 2 months of treatment is an intensive phase of treatment. In this phase, a combination of 4 drugs is usually used. one of the TB drugs used is INH. INH can cause side effects such as nervous disorders, which can cause cramping, tingling, numbness, or aching pain in the fingertips. This can be overcome by giving vitamin B6 or vitamin B12. Giving vitamin B6 takes time to have an effect. However, if you feel very uncomfortable, then you can consult your doctor again, maybe you can adjust the medication later.


But besides that, the condition you are experiencing can also be caused by other causes such as:

diabetic neuropathy
kidney disorders
extra pulmonary tuberculosis infection

Therefore, it is recommended that you check yourself directly with an internal medicine specialist, so that the doctor can provide the right therapy for you.


Here's an article that you can read about Vitamin B6


Benefits of B vitamins


may be useful. Thank you

: by

Related Question

Often Feel Headaches In People With Toxoplasma That Affect The Eyes?

Often Feel Headaches In People With Toxoplasma That Affect The Eyes?

(1 year ago)

I asked I was diagnosed with Toxoplasma in the right eye, before I was diagnosed with this complaint I like migraine but on the left, throbbing pain in the left eye. Dr my neurolog...

Postoperative Wound Care Remove Nails?

Postoperative Wound Care Remove Nails?

(1 year ago)

3 days ago I had surgery to remove the big toe nail due to a heavy object that made the blood unable to come out making my nails black, two days after removing my bandage nails wer...

The Cause Of Infants Aged 3 Months Is Often Mild Seizures?

The Cause Of Infants Aged 3 Months Is Often Mild Seizures?

(1 year ago)

Hello doctor, I want to ask. I have a baby aged 3 months. From birth until now, I like mild seizures. Even if I wake up, sleep or in the street, I get hit by the air. That’s ...

Leave a Reply

Your email address will not be published. Required fields are marked *